# SDR DALA2015101206085

- Difficulty date: October 8, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 36,263 hours, 18,940 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL FOUND TO BE DELAMNATED, 13" X 9", REPLACED PANEL 261 DF IAW SRM 51-72-11.
